# SDR GTIA030915

- Difficulty date: November 1, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR PANEL RIGHT OUTBOARD STATION 769-826 HAT CHANNEL END CRACKED THROUGH.  CUT OUT DAMAGED PORTION OF HAT CHANNEL.  FABRICATED NEW HAT CHANNEL.  FABRICATED SPLICE.  INSTALLED HAT CHANNEL AND SPLICE.  (M)
